Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 67, NWS Little Rock, AR

July 29, 20164 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 29, 2016, 8:03 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 8:03 PM CDT (01:03 UTC)
Expired
Jul 29, 2016, 11:00 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

198 
WGUS54 KLZK 300103
FFWLZK
ARC019-059-097-109-300400-
/O.NEW.KLZK.FF.W.0067.160730T0103Z-160730T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN CLARK COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHWESTERN HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1100 PM CDT
    
* AT 802 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF
  RAIN HAVE FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARKADELPHIA...                    GLENWOOD...
  AMITY...                          CADDO VALLEY...
  GUM SPRINGS IN CLARK COUNTY...    DEGRAY LAKE STATE PARK...
  FRIENDSHIP...                     BISMARCK...
  ALPINE...                         BONNERDALE...
  JOAN...                           BEAR CREEK PUBLIC USE AREA...
  SALEM IN PIKE COUNTY...           WELSH...
  GRIFFITHTOWN...                   CADDO GAP...
  LOWER LAKE RECREATION AREA...     ROSBORO...
  POINT CEDAR...                    KIRBY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3441 9362 3441 9342 3440 9341 3440 9337
      3437 9318 3420 9288 3398 9289 3413 9327
      3420 9369

$$

CAVANAUGH
1 follow-up statement
329 
WGUS74 KLZK 300352
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 PM CDT FRI JUL 29 2016

ARC019-059-097-109-300402-
/O.EXP.KLZK.FF.W.0067.000000T0000Z-160730T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY AR-PIKE AR-CLARK AR-HOT SPRING AR-
1052 PM CDT FRI JUL 29 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MONTGOMERY...NORTHEASTERN
PIKE...NORTHERN CLARK AND SOUTHWESTERN HOT SPRING COUNTIES WILL
EXPIRE AT 1100 PM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3441 9362 3441 9342 3440 9341 3440 9337
      3437 9318 3420 9288 3398 9289 3413 9327
      3420 9369

$$

226

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:45 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 29, 6:45 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion...Update for Aviation
National Weather Service Little Rock AR
645 PM CDT FRI JUL 29 2016

.Aviation...

Evening convection is on-going at Taf time and central and southern
Tafs will have VCTS and Tempo groups included this evening to around
midnight. Patchy MVFR ceilings and visibility with storms. Overnight
at Taf sites that received rain areas of MVFR will be seen as well
as isolated IFR conditions will be possible. Winds will be light
from the south while light and variable away from storms. On
Saturday clouds will start the day then partly cloudy with
convection from time to time. (59)

&&

.Prev Discussion.../ Issued 240 PM CDT FRI JUL 29 2016/

.SHORT TERM...Tonight Through Sunday

Widespread convection will continue across roughly the northern
half of the state this afternoon and evening before diurnal trends
lead to dissipation of storms. In the meantime some of these
storms will continue to be strong to severe...with damaging winds
and some hail being a distinct possibility.

Otherwise...northwesterly flow aloft will continue over the region
through the first half of this weekend before an upper ridge begins
to build in from the southwest...displacing the upper level
northwesterly flow off towards the Ohio River Valley area. Until
that time however...nocturnal MCS and afternoon showers and
thunderstorms are expect. As such fairly broad-brushed chance
PoPs will be in the forecast through the remainder of the short
term period. Temperatures will remain around or slightly below
seasonal norms...especially during the afternoon hours.

&&

.LONG TERM...Sunday night Through Friday

Ridging will build back into the region during the period, with only
isolated to scattered, diurnally-driven showers and thunderstorms
expected. Humidity will remain high, and by mid-week, heat index
values could approach or exceed 105 degrees in places. By the end of
the period, influence of the ridge should begin to wane.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     73  89  72  90 /  30  40  50  50
Camden AR         75  94  76  95 /  30  40  20  40
Harrison AR       69  86  70  89 /  30  40  50  40
Hot Springs AR    74  92  76  93 /  50  40  30  40
Little Rock   AR  75  92  75  93 /  50  40  30  40
Monticello AR     75  92  76  93 /  30  40  30  40
Mount Ida AR      73  91  74  93 /  50  40  20  30
Mountain Home AR  70  87  70  89 /  20  40  50  50
Newport AR        73  89  73  90 /  40  40  50  50
Pine Bluff AR     73  92  74  93 /  40  40  30  40
Russellville AR   74  91  74  93 /  40  40  40  40
Searcy AR         74  91  73  91 /  50  40  40  40
Stuttgart AR      74  92  74  91 /  50  40  40  40
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...64 / Long Term...57
Hazardous weather outlook, Jul 29, 8:00 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT FRI JUL 29 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
800 PM CDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS ARKANSAS AND DEVELOP
SCATTERED TO AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY
OVER CENTRAL AND SOUTHERN ARKANSAS. A LOWER CHANCE OF CONVECTION
WILL BE POSSIBLE OVER NORTHERN ARKANSAS. AN ISOLATED RISK OF SEVERE
STORMS WILL BE SEEN THIS EVENING OVER SOUTH CENTRAL AND SOUTHERN
ARKANSAS. THE PRIMARY THREATS OF ANY SEVERE STORM WILL BE DAMAGING
WINDS AND VERY HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING DUE TO
THE SLOW MOVEMENT OF THE STORMS. LARGE HAIL IS A LOWER THREAT.
THROUGH MIDNIGHT THE STORMS ARE EXPECTED TO SLOWLY WEAKEN THEN
DISSIPATE AFTER MIDNIGHT. OVERNIGHT, THE CHANCE OF CONVECTION WILL
REMAIN BUT BE LOWER AS WELL AS THE THREAT OF ANY SEVERE STORMS WILL
BE LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH SUNDAY
AS THE AREA REMAINS BETWEEN UPPER LEVEL RIDGES. THUNDERSTORM
CHANCES WILL DECREASE MONDAY THROUGH THURSDAY AS THE RIDGE
BUILDS OVER ARKANSAS AGAIN. OTHER THAN CLOUD TO GROUND
LIGHTNING...SOME GUSTY WINDS COULD ALSO BE SEEN WITH SOME OF THE
STRONGER STORMS.

GIVEN THE SLOW MOVEMENT OF ANY STORMS... LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE...RESULTING IN AN ISOLATED FLASH FLOOD THREAT. THE
THREAT FOR ANY SEVERE STORMS WILL REMAIN ISOLATED AND LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS ARE REQUESTED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

51/59

In the hours before

Special weather statement, Jul 29, 5:47 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CDT FRI JUL 29 2016

ARZ037-040-292330-
SCOTT AR-POLK AR-
547 PM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT AND NORTHERN
POLK COUNTIES UNTIL 630 PM CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR BEAUCHAMP...OR 16 MILES WEST OF WALDRON...MOVING
EAST AT 25 MPH.

SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALDRON...                        BEAUCHAMP...
OLIVER...                         QUEEN WILHELMINA STATE PARK...
MORGAN SPRINGS...                 MOUNTAIN FORK...
BATES...                          ACORN...
BLACK FORK...                     BLACK FORK MOUNTAIN WILDERNESS...
RICH MOUNTAIN...                  CAUTHRON...
EAGLETON...                       Y CITY...
HON...                            WINFIELD...
BOLES...                          NEEDMORE...
PARKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3493 9444 3497 9396 3463 9396 3464 9446
TIME...MOT...LOC 2246Z 272DEG 23KT 3481 9436

59
Special weather statement, Jul 29, 6:00 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 PM CDT FRI JUL 29 2016

ARZ053-054-062-292330-
HOT SPRING AR-DALLAS AR-CLARK AR-
600 PM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALLAS...
NORTHEASTERN CLARK AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 630 PM
CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARKADELPHIA...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ARKADELPHIA...                    CADDO VALLEY...
GUM SPRINGS IN CLARK COUNTY...    FRIENDSHIP...
DALARK...                         GRIFFITHTOWN...
JOAN...                           LOWER LAKE RECREATION AREA...
MANNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3407 9319 3422 9316 3423 9274 3399 9278
TIME...MOT...LOC 2300Z 276DEG 7KT 3412 9295

226
Local storm report, Jul 29, 6:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             SALEM                   36.37N  91.82W
07/29/2016  E1.00 INCH       FULTON             AR   LAW ENFORCEMENT

&&

EVENT NUMBER LZK1600080

JHOOD
Local storm report, Jul 29, 7:03 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             LAKE MENA               34.58N  94.20W
07/29/2016  E1.00 INCH       POLK               AR   TRAINED SPOTTER

            VERY STRONG WINDS ALSO OBSERVED AT TIME OF REPORT.

&&

EVENT NUMBER LZK1600081

JHOOD
Special weather statement, Jul 29, 7:12 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT FRI JUL 29 2016

ARZ052>054-300045-
PIKE AR-HOT SPRING AR-CLARK AR-
712 PM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE...NORTHWESTERN
CLARK AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AMITY...OR 22 MILES NORTHWEST OF ARKADELPHIA...MOVING EAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMITY...                          BISMARCK...
ALPINE...                         ROSBORO...
POINT CEDAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3434 9350 3434 9341 3438 9341 3435 9314
      3416 9324 3423 9353
TIME...MOT...LOC 0011Z 283DEG 6KT 3429 9341

226
Special weather statement, Jul 29, 7:29 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 PM CDT FRI JUL 29 2016

ARZ037-040-041-052-300115-
PIKE AR-SCOTT AR-MONTGOMERY AR-POLK AR-
729 PM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...SOUTHERN
SCOTT...NORTHWESTERN PIKE AND POLK COUNTIES UNTIL 815 PM CDT...

AT 728 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF MENA
INTERMOUNTAIN AIRPORT TO NEAR WICKES...AND MOVING SOUTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MENA...                           WICKES...
GRANNIS...                        HATFIELD...
ODEN...                           VANDERVOORT...
MCCAULEY...                       HARTLEY...
SHADY...                          COSSATOT RIVER STATE PARK...
BARD SPRINGS RECREATION AREA...   MIMOSA...
QUEEN WILHELMINA STATE PARK...    LITTLE MISSOURI FALLS RECREATIO...
MENA INTERMOUNTAIN AIRPORT...     POLK COUNTY FAIRGROUNDS...
OPAL...                           MOUNTAIN FORK...
ALBERT PIKE RECREATION AREA...    CANEY CREEK WILDERNESS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3473 9446 3475 9373 3416 9376 3416 9382
      3418 9382 3419 9393 3435 9394 3436 9425
      3421 9424 3419 9425 3419 9447
TIME...MOT...LOC 0028Z 302DEG 33KT 3454 9410 3427 9436

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:12 PM CDTSpecial Weather StatementLZKClark33 min
Jul 29, 7:29 PM CDTSpecial Weather StatementLZKPolk46 min
Jul 29, 7:35 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike40 min
Jul 30, 2:33 PM CDTSevere Thunderstorm WarningLZKScott42 min
Jul 30, 2:42 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery27 min
Jul 30, 2:44 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike26 min
Jul 30, 2:51 PM CDTSevere Thunderstorm WarningLZKVan Buren39 min
Jul 30, 3:07 PM CDTSevere Thunderstorm WarningLZKYell33 min
Jul 30, 3:08 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring52 min
Jul 30, 3:21 PM CDTSpecial Weather StatementLZKScott39 min
Jul 30, 3:52 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk41 min
Jul 30, 3:56 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring17 min
Jul 30, 4:21 PM CDTSpecial Weather StatementLZKWhite39 min
Jul 30, 4:26 PM CDTFlash Flood WarningLZKPolk3 hr
Jul 30, 4:35 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White25 min
Jul 30, 4:36 PM CDTSpecial Weather StatementLZKHot Spring24 min
Jul 30, 4:45 PM CDTSpecial Weather StatementLZKPike30 min
Jul 30, 4:50 PM CDTSpecial Weather StatementLZKPerry25 min
Jul 30, 4:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff47 min
Jul 30, 5:00 PM CDTSpecial Weather StatementLZKPulaski30 min
Jul 30, 5:02 PM CDTSpecial Weather StatementLZKSaline28 min
Jul 30, 5:13 PM CDTSevere Thunderstorm WarningLZKClark32 min
Jul 30, 5:35 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
Jul 30, 5:49 PM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Jul 30, 5:55 PM CDTSpecial Weather StatementLZKWoodruff50 min
Jul 30, 6:07 PM CDTSpecial Weather StatementLZKCleveland23 min
Jul 30, 6:51 PM CDTSpecial Weather StatementLZKDrew, Lincoln39 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.